# SDR SWAA2021071280233

- Difficulty date: June 3, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 773
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS773 LBL8 WL157.  UPDATED MEASUREMENTS;  CORROSION ON RAIL PREVIOUSLY REPAIRED SECTION WAS FOUND TO OUT OF LIMITS DO TO NO LIMITS ARE LISTED IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0, BEGAN INSTALLING REPAIR CHANNEL PER SRM 53-00-53-2R-2.  REPLACED CHANNEL PER SRM 53-00-53-2R-2.  VERIFIED INSTALLATION OF ACB REPAIR CHANNEL, BS 773, LBL 8, WL 157 PER SRM 53-00-53-2R-2.   FABRICATED REPAIR PART PER SRM 53-00-53-2R-2. VERIFIED ALL WORK COMPLETE THIS TASK.
